# SDR USAA2011102400005

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 55,583 hours, 20,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR LIGHTS BETWEEN ROW 11 & 12 DAMAGED.  RESECURED EMERGENCY LIGHT STRIP TO FLOOR.  OPS CHECKS OK.
